# SDR CA190515015

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) R/H ENGINE SURGE AT 200 FT FOR 3 SECONDS AND LOSS OF THRUST. JA BASEL WILL ARRIVE 31/01 TO BEGIN TROUBLESHOOTING.  ABORTED TAKE OFF AT 100KTS DUE TO BRAKE #4 STARTED TO DRAG (ANTISKID KICKED IN). TAXIED BACK AND BRAKE WAS SMOKING. NO CAS MESSAGES POSTED. I WILL ASK THE CREW TO PERFORM BCU/MDC DOWNLOADS TO GET THE BALL ROLLING. CREW SAID THE ABORTED TAKE OFF WAS SLOW AND NOT REGARDED AS A HIGH ENERGY STOP. NO TIRE FLAT SPOTS NOTED AND NOTHING VISUALLY ABNORMAL TO THE CREW. (TC# 20190515015)
